It gets very painful and usually lasts for about 2 minutes and then stops. Then it happens 3 or 4 more times.
It is hard to say, it could be something like a vitamin or electrolyte deficiency (like potassium or magnesium), dehydration or it could be irritation of a nerve somewhere from your spine on down or it could be caused by caffeine/overstimulation, just to name a few possibilities. I would try taking a multivitamin tablet and and make sure you are drinking plenty of water (not tea, coffee or soda pop) if it is not subsiding in a few days, see your primary care doctor for evaluation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 1 answer
Posted 19 Dec 2012 • 3 answers
Posted 5 May 2013 • 1 answer
Posted 22 Aug 2013 • 2 answers
Started belviq yesterday and after taking the second pill I had headaches, dizziness , muscle spasm?
Posted 3 Apr 2015 • 1 answer